MathSciNet Relay Station
MathSciNet bibliographic data
MR600763 94C05
Newcomb, Robert W. The semistate description of nonlinear time-variable circuits. IEEE Trans. Circuits and Systems 28 (1981), no. 1, 62–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement